Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 5, Number 4, 1999

price: €80.00

RESEARCH PAPERS

Octavian Agratini
Smoothness properties of positive sumation integral operators
381--392

Alexander Andrianov
On pseudo-dimension of certain sets of functions
393--402

O. V. Tchernitskaya
Approximation of continuous functions by step functions in integral metrics
403--418

R. Getsadze
On Riemann-Lebesgue theorem for systems of Chebyshev ridge polynomials
419--430

Vesselin Vatchev
Hermite type quadratures with maximal trigonometric degree of precision for Fourier coefficients
431--448

Lozko Milev
Weighted polynomial inequalities on infinite intervals
449--465

A. P. Buslaev and O. V. Seleznjev
On certain extremal problems in the theory of approximation of random processes
467--481

M. G. Grigorian and S. A. Episkoposian
On universal trigonometric series in weighted spaces $L_2^1[0, 2\pi ]$
483--492


OPEN PROBLEMS

S. V. Konyagin and V. N. Temlyakov
Rate of convergence of pure greedy algorithm
493--499


ARCHIVES

Karl-Georg Steffens
Letters from S. N. Bernshteyn to David Hilbert
501--515


< Back